Generation and removal of apparent singularities in linear ordinary differential equations with polynomial coefficients

S. Yu Slavyanov, D. A. Satco, A. M. Ishkhanyan, T. A. Rotinyan

Результат исследований: Материалы для журналаСтатья

6 Цитирования (Scopus)

Выдержка

We discuss several examples of generating apparent singular points as a result of differentiating particular homogeneous linear ordinary differential equations with polynomial coefficients and formulate two general conjectures on the generation and removal of apparent singularities in arbitrary Fuchsian differential equations with polynomial coefficients. We consider a model problem in polymer physics.

Язык оригиналаАнглийский
Страницы (с-по)1726-1733
Число страниц8
ЖурналTheoretical and Mathematical Physics
Том189
Номер выпуска3
DOI
СостояниеОпубликовано - 1 дек 2016

Отпечаток

Linear Ordinary Differential Equations
polynomials
differential equations
polymer physics
Singularity
Polynomial
Coefficient
coefficients
Singular Point
Polymers
Physics
Differential equation
Arbitrary
Model

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Цитировать

Generation and removal of apparent singularities in linear ordinary differential equations with polynomial coefficients. / Slavyanov, S. Yu; Satco, D. A.; Ishkhanyan, A. M.; Rotinyan, T. A.

В: Theoretical and Mathematical Physics, Том 189, № 3, 01.12.2016, стр. 1726-1733.

Результат исследований: Материалы для журналаСтатья

Slavyanov, S. Yu ; Satco, D. A. ; Ishkhanyan, A. M. ; Rotinyan, T. A. / Generation and removal of apparent singularities in linear ordinary differential equations with polynomial coefficients. В: Theoretical and Mathematical Physics. 2016 ; Том 189, № 3. стр. 1726-1733.
@article{0f258fdf0435443ca21333844b4b73c8,
title = "Generation and removal of apparent singularities in linear ordinary differential equations with polynomial coefficients",
abstract = "We discuss several examples of generating apparent singular points as a result of differentiating particular homogeneous linear ordinary differential equations with polynomial coefficients and formulate two general conjectures on the generation and removal of apparent singularities in arbitrary Fuchsian differential equations with polynomial coefficients. We consider a model problem in polymer physics.",
keywords = "apparent singular point, Heun-class equation, Painlev{\'e} equation",
author = "Slavyanov, {S. Yu} and Satco, {D. A.} and Ishkhanyan, {A. M.} and Rotinyan, {T. A.}",
year = "2016",
month = "12",
day = "1",
doi = "10.1134/S0040577916120059",
language = "English",
volume = "189",
pages = "1726--1733",
journal = "Theoretical and Mathematical Physics(Russian Federation)",
issn = "0040-5779",
publisher = "Springer New York",
number = "3",

}

TY - JOUR

T1 - Generation and removal of apparent singularities in linear ordinary differential equations with polynomial coefficients

AU - Slavyanov, S. Yu

AU - Satco, D. A.

AU - Ishkhanyan, A. M.

AU - Rotinyan, T. A.

PY - 2016/12/1

Y1 - 2016/12/1

N2 - We discuss several examples of generating apparent singular points as a result of differentiating particular homogeneous linear ordinary differential equations with polynomial coefficients and formulate two general conjectures on the generation and removal of apparent singularities in arbitrary Fuchsian differential equations with polynomial coefficients. We consider a model problem in polymer physics.

AB - We discuss several examples of generating apparent singular points as a result of differentiating particular homogeneous linear ordinary differential equations with polynomial coefficients and formulate two general conjectures on the generation and removal of apparent singularities in arbitrary Fuchsian differential equations with polynomial coefficients. We consider a model problem in polymer physics.

KW - apparent singular point

KW - Heun-class equation

KW - Painlevé equation

UR - http://www.scopus.com/inward/record.url?scp=85008661171&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85008661171&partnerID=8YFLogxK

U2 - 10.1134/S0040577916120059

DO - 10.1134/S0040577916120059

M3 - Article

AN - SCOPUS:85008661171

VL - 189

SP - 1726

EP - 1733

JO - Theoretical and Mathematical Physics(Russian Federation)

JF - Theoretical and Mathematical Physics(Russian Federation)

SN - 0040-5779

IS - 3

ER -